# SDR CALA2023061201822

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220301
- Condition: Corroded
- Location: Dr 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR SILL AFT CORNER ANGLE FITTING HAS CORROSION(A3NB-53- 3-6187) GENERATED AT HAECO LCQ PER NR 9292372(22372) BY MECH V93 7268 REMOVED AND REPLACED AFT CORNER FITTING ON R-2 DOOR SILL IAW A31 9 SRM 51-42-11/001 PER MECH V061616 INSP V921658
